Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Chris on April 28, 1999, at 18:59:16

Nancy, (any others with input also)

My eighteen year old daughter was diagnosed with
Bipolar I a year ago. She has been on Depakote and
although she has mood swings, she has not had a manic
episode since. She is away at college and sees a
therapist and psychiatrist. The doctor has just
prescribed Topamax for her because she has complained
so much about weight gain and she wants her to try
this, in addition to Depakote. Any side effects?
she is going to take 50 mgs. Please advise...




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris thread:5416